MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; SYRINGE,10ML,ANGIO,W/RA,-,OEM

MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; SYRINGE,10ML,ANGIO,W/RA,-,OEM
Catalog Number 80085007
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the syringe unscrewed under pressure during the procedure, which was a code stemi patient." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "the syringe unscrewed under pressure during the procedure, which was a code stemi patient.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).Update to h7: if remedial action initiated, check type.Update to h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.

Brand Name
MEDLINE
Common Device Name
SYRINGE,10ML,ANGIO,W/RA,-,OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24449996
Report Number3015910259-2026-00050
Device Sequence Number10148372
Product Code DXT
UDI-Device Identifier10193489066838
UDI-Public10193489066838
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K873955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80085007
Device Lot Number0000156801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Patient SexUnknown